# SDR ASOA2012110602430

- Difficulty date: October 23, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 27,430 hours, 24,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 954
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD FAILS NDT AT UPPER CARGO TRACK LBL 27.50 WL 130 WITH AN INDICATION FULL SCREEN HEIGHT.  C/W REO 601R-53-61-1541, REV D DATED 10/31/2011.  FOUND TO BE SATISFACTORY.
